# SDR 95ZZZX6448

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel Half
- Part number: S8462
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER BARREL HALVES CRACKED AT INNER RADIUS WHERE BLADE IS RETAINED.
